I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Dry Orgasms...info please

User
Posted 14 Nov 2016 at 09:32

Hi all,


              info required, got married on the 22/10/2016....i am on Zoladex...have had chemo and radiotherapy.......my initial PSA was 24.6...gleason 8...scans clear.........


   at the min I do have orgasms when we make love but they are dry.......i use viagra everyday and they do work......


Is it the cancer that has caused the dry orgasms or the HT?


If it's the HT......will that change when I come off the HT in 2 years or is it like that for life now?


Don't get me wrong...very grateful to still be sexually active


 

User
Posted 14 Nov 2016 at 10:30

In brief its Radio Therapy as it changes the cells DNA. From my experience its long term although of late there has been some fluid.

Ray

Edited by member 14 Nov 2016 at 10:53  | Reason: Not specified

User
Posted 14 Nov 2016 at 12:44

It's also sometimes the case that instead of 'ejaculating' after climax, following HT/RT having been given some just have a slight seepage of almost transparent fluid that can follows as long as a few minutes after.

Barry
User
Posted 14 Nov 2016 at 18:29

Is that likely to get back to normal...or is that for life ?


 

User
Posted 14 Nov 2016 at 19:30

I'm 8 years post RT and not expecting any significant improvement.

User
Posted 15 Nov 2016 at 09:41

Thanks for pointing out that RT is a cause of dry orgasms, this is something the consultants never seem to mention or didn't to me. I was aware of Tamsulosin being a cause of retrograde ejeculation but this is clearly something different. I get a very small amount of fluid on ejaculation, now understand that it is likely to be permanent. There again, the hormone treatment (stopped in April) means I have no real desires in that area anyway...

User
Posted 15 Nov 2016 at 10:56

Well yes the right lines as RT can effect the plumbing which results in fluid going the wrong way. Its said but cant say Ive noticed it your pee can be cloudy after sex due to the fluid . Hope the desire returns after HT.

User
Posted 15 Nov 2016 at 11:33
It's 3 years since my HT and RT finished. Sometimes the orgasm is dry and sometimes a little fluid comes. Either way it's better than nothing and most importantly I'm just glad to be alive with a very low PSA and good prospects for surviving several more years.
User
Posted 15 Nov 2016 at 12:11

I think most would agree being alive is what matters. I refrained from saying it definitely will be dry for life as I'm always optimistic the body can eventually heal itself. Perhaps that's dream land -:)

Ray

User
Posted 15 Nov 2016 at 12:27

Hi Guys,


I found that when on HT, I didn't get so much as a salacious thought, let alone an erection or orgasm.


Once off HT, 'normal service' resumes within a few months.


After RT, the ejaculate is thin, clear and sticky, and there's not much of it, no need to worry about who gets the wet patch of the bed after sex!


A couple of months ago I started ejaculating old blood, it was the colour of Ronseal wood stain, quite similar to the ejaculate following the TRUS biopsy.


I was concerned and contacted  my team, I was told it was nothing to worry about, just blood sloughing from the prostate, or what's left of it, into the seminal vessels, and after about a month-6 weeks everything has returned back to clear again.


:)


Dave

User
Posted 05 Jun 2018 at 23:03

I am 6 months into Triptorelin therapy. In the last week I have just the small clear sticky ejaculate and that’s it. Orgasms are still there but less intense. Better than the alternative 

User
Posted 11 Jun 2018 at 09:54

Well I'm off the HT now after just over 2 years.....I would be due the next one 3rd of July.......


Not had any ejaculation now for many months....even when I did it was just the slightest bit of clear fluid.......this morning though...just a touch of clear fluid.....hope this is the start of the return.....


Need to loose weight as well...I have put 3 stones on in the last 2 years that i have been on HT.......my last psa was 0.03, so now the watching and praying starts

User
Posted 11 Jun 2018 at 20:00
Bad news on the weight - watching, praying and perhaps jogging starts? - but after a long 2 years, I hope that the side effects start to abate quickly. Not sure you will ever get full ejaculation back though as your prostate has been fried to a crisp.
"Life can only be understood backwards; but it must be lived forwards." Soren Kierkegaard
User
Posted 11 Jun 2018 at 20:57
My last 2 ejaculations were completely dry. The worst problem was it immediately after it hurt........ a lot! Not worth doing. Maybe I'll try again in 6 months :/
 
Forum Jump  
©2018 Prostate Cancer UK